Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

61 years old recent thyroid removal. lower ext edema some

User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 2006
Answered : 2053 Questions
Question
61 years old recent thyroid removal. lower ext edema some discoloration very dry skin with two blisters seeping...severe fatique sleep in an instant but cannot sleep all night. some confustion slow memory and some vision changes noted. Is it dehydration
Fri, 2 Feb 2018 in Medicines and Side Effects
 
 
Answered by Dr. Neeraj Kumar 32 minutes later
Brief Answer:
Get back with reports

Detailed Answer:
Hello,
I have gone through your question and understand your situation.
There can be possibility of hypothyroidism.
You should get examined by treating endocrinologist and get a thyroid profile repeated.
Vitamin B12, Vitamin D 3 and blood sugar should also be checked.
Hope you found the answer helpful.
Do get back to me for further information.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor